GEORGE MENDELSON, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: I was interested in reading the recent report of the central anticholinergic syndrome occurring in patients who had ingested seeds of the "Jimson weed" (Datura stramonium) (1), as well as the subsequent letter from Dr. Mahler (Ann Intern Med 83:905, 1975) commenting on the increasing frequency of intoxication attributed to this plant.
In June 1975 a youth died in a country town near Melbourne after he and some friends had prepared an "extract" from the flowers of a plant known locally as the "trumpet lily" (Datura arborea). This case was given considerable publicity in the local press,
MENDELSON G. Treatment of Hallucinogenic-Plant Toxicity. Ann Intern Med. 1976;85:126. doi: https://doi.org/10.7326/0003-4819-85-1-126_1
Download citation file:
Published: Ann Intern Med. 1976;85(1):126.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use